Results 1 to 3 of 3
Just started subs yesterday from Methadone
  1. #1
    southerngrl78 is offline New Member
    Join Date
    Dec 2018
    Posts
    2

    Default Just started subs yesterday from Methadone

    I am looking for some advice. I was on 30. Mg of methadone daily...tapered down to 15mg a day then dr switched me to Suboxone. He prescribed 8/2mg twice a day. First off after reading forums here I decided to break those in quarters and start with ab 2mg each dose. I went thru 72 hours of moderate withdrawal from the methadone before starting the Suboxone. It instantly stopped the WDs. I have only taken a total of 1-8mg sub yesterday(broken in pieces thru out the day) and today have only taken half(4mg). I am suffering from a little nausea and a bad headache. I just don't feel right. I don't feel like it's WDs...I feel like it's the Suboxone making me feel not quite right. I can still function and stuff...I just don't feel well and my head is pounding. Is this normal after switching? I can't imagine how bad I would feel if I was to take the 8mg twice a day as prescribed. If I stop taking the sub after 2 days will I go back into withdrawal or am I safe just to not taking anything and get by? I don't crave any cravings and haven't for awhile. Please help! Any advice is appreciated!

  2. #2
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,706

    Default

    Quote Originally Posted by southerngrl78 View Post
    I am looking for some advice. I was on 30. Mg of methadone daily...tapered down to 15mg a day then dr switched me to Suboxone. He prescribed 8/2mg twice a day. First off after reading forums here I decided to break those in quarters and start with ab 2mg each dose. I went thru 72 hours of moderate withdrawal from the methadone before starting the Suboxone. It instantly stopped the WDs. I have only taken a total of 1-8mg sub yesterday(broken in pieces thru out the day) and today have only taken half(4mg). I am suffering from a little nausea and a bad headache. I just don't feel right. I don't feel like it's WDs...I feel like it's the Suboxone making me feel not quite right. I can still function and stuff...I just don't feel well and my head is pounding. Is this normal after switching? I can't imagine how bad I would feel if I was to take the 8mg twice a day as prescribed. If I stop taking the sub after 2 days will I go back into withdrawal or am I safe just to not taking anything and get by? I don't crave any cravings and haven't for awhile. Please help! Any advice is appreciated!

    If you stop taking the subs now you will eventually go into full opiate detox once the subs leaves your system, you most likely have some methadone left in your system as well!
    It takes a while to feel stable on the subs, give it a few days (up to a week) while properly dosing the sub! Also, 8mg of sub is a huge dose, if I were you I would immediately drop down to 6mg sub per day split in two equal doses! For example; take 3mg at 9am and then take 3mg again at 6pm? You can adjust the dosing times to whatever works best for you as long as your doses are 8-10 apart and most importantly you must stick to the same dosing times everyday!
    Read through the following thread, skip the induction part -
    https://forum.drugs.com/suboxone-tre...apy-66109.html

    And also read this thread as well -
    https://forum.drugs.com/suboxone-tre...uth-75015.html

    Read through those threads I provided thoroughly and then gives us an update on your thoughts and/or concerns? God bless us all!

  3. #3
    southerngrl78 is offline New Member
    Join Date
    Dec 2018
    Posts
    2

    Default

    Thank you!! Will read the threads now. I do agree when you say 8mg is high dose and the thought of taking that much twice a day is quite scary to me. I am 5ft 7 and 120lbs so I'm not lArge and I was never on a huge dose of any pain meds anyways. I started with lortabs and ended up with 30mg max of Roxy's a day. Then got on the 30mg of methadone to stop the rox. I feel like I'm just trading one for another and all the drs. I find just want to keep me on something long term as to where I just want to be cleann from it all! I just want my life back! Once again thanks for the post and threads I am going to check then out now

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22